# SDR DALA2024070806873

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1280-1310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 SECONDARY NRC :IN REF.NRC NO 246. AFTER REMOVAL OF CORROSION ON SIDE PLATE LH SIDE, BTW STA 1280 TO 1310 REMAINING THICKNESS WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00756 PERMANENT REPAIR ON SIDE PLATE LH SIDE, BTW STA 1280 TO 1310 WAS PERFORMED PER B757-200 SRM 53-00-53-2R PROCEDURE 2, REPAIR 2, PAR.4.
